# SDR ABXA000103

- Difficulty date: February 7, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N953AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47608
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF AFTER GEAR RETRACTED, LEFT MAIN LANDING GEAR RED UNSAFE LIGHT ILLUMINATED.  RECYCLED GEAR AND RAN ABNORMAL CHECK LIST TO NO AVAIL.  RETURNED TO ILN.  COMPLETED ADJ/TEST OF LEFT GEAR UPLATCH MECHANISM AND PROX SENSOR.  PERFORMED GEAR SWING.  SYSTEM OPS CHECKED GOOD IAW DC9 MM 32-31-4.
